# SDR UALA2012022801237

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 49,092 hours, 13,237 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL LIGHT INOP 3B.  ACCOMPLISH NON-RII INSPECTION OF AMIS ITEM 0922011.  RPL'D EEL LIGHT AT 3B.  OPS CHECK GOOD.  ACCOMPLISHED IDT INSPECTION OF EEL LIGHT STRIP INSTALLED AT SEAT 3B.
